# SDR SWAA2022022439122

- Difficulty date: October 24, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A2611610184
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; LH SIDE CAP STRIPS HAVE MULTIPLE AREAS OF CORROSION. (ON AFT PIT PANEL CART) / AFT CARGO L/H SIDE CAP STRIPS HAVE AREAS OF CORROSION; REPLACED WITH NEW L/H SIDE CAP STRIPS P/N 453A2611-6 A-TAG#A44975; P/N 453A2611-10 A-TAG# A44992; P/N 453A2611-18 A-TAG# WN9073; P/N 453A2611-4 A TAG #ZF0038; 453A2611-16 A-TAG# WN9069 IAW BOEING DWG #453A2600 REV: A
